# SDR SWAA2022030806523

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN UNDER ADF ANTENNA STA 663+10 - 706 BETWEEN STR 1-2R HAS CORROSION AROUND FASTENER HOLES / REMOVED CORROSION ON EXTERNAL FUSELAGE SKIN UNDER ADF ANTENNA STA 663 + 10' TO STA 706 BETWEEN STR 1 AND STR 2R IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS; ORIGINAL .040' LOSS .010' REMAINING .030'. OUT OF LIMITS IAW SRM 53-00-01-1A-1. REPAIRED FUSELAGE SKIN IAW AAR EA 190373 IR AND SWA EA 1-753-34974 REV IR.
